# SDR 9613312283

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283US
- Make and model: Boeing 727251
- Aircraft serial: 21322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY AND POWER SUPPLY, CHECKED OK.
